# SDR DALA12005345519

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 78,574 hours, 32,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, MAINTENANCE FOUND L1 DOOR UPPER EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED BAD BATTERY PACK. OPERATION OF SIGN NOW CHECKS GOOD.
